# SDR IXXA0400085S

- Difficulty date: May 15, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Worn
- Location: Zone 600
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT OUTBD FLAP L/E UPPER PLATING WEAR AT STA XF 211.000.  REPAIRS WERE ACCOMPLISHED BY PERFORMING MAJOR REPAIR IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 57-7-1 PG 2 FIG 4.  REMOVED WORN PLATING IAW DC8 SRM 51-1-21 PG 1 FABRICATED NEW PLATING IAW DC8 SRM 57-7-1PG 2.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF NEW PLATING IAW DC8 SRM 51-1-8B.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-15 PG 1.
